# SDR SIMA20190305008

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR PLUG FOR RT EXTERNAL EMERGENCY LIGHT ON FWD BELLY FAIRING HAS BROKEN WIRES. C/A-COMPLETE:REPAIRED ELECTRICAL CONNECTOR PLUG FOR RT EXTERNAL EMERGENCY LIGHT ON FWD BELLY FAIRING IAW SWPM 20-21-00.
